# SDR ASAA2018071625360

- Difficulty date: July 10, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,317 hours, 9,706 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G01C
- Condition: Failed
- Location: E&E Bay
- Part time: 40,980 hours, 12,165 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 HF WOULDN'T TEST. IT GOT STUCK IN THE TUNING PHASE. GROUNDED - YES. NOTE: HF 1 STARTED HAVING PROBLEMS AFTER PERFORMING MAINTENANCE ON HF 2. REF MM 23-11-61, 23-11-21, AND WDM 23-15-11 FOR TROUBLESHOOTING AND MAINTENANCE ACCOMPLISHED. CONFIRMED HF 2 WORKING AND HF 1 NOT WORKING. PERFORMED HF 1 TEST IN THE FOLLOWING CONFIGURATIONS: REMOVED  HF 2 COUPLER. HF2 COUPLER OFF AND HF 2 TRANSCEIVER ON- HF 1 TEST FAIL. REMOVED HF 2 TRANSCEIVER. HF 2 COUPLER OFF AND HF 2 TRANSCEIVER OFF- HF 1 TEST PASS. REPLACED HF 2 TRANSCEIVER. HF 2 COUPLER OFF AND NEW HF2 TRANSCEIVER ON- HF 1 TEST PASS. INSTALLED HF 2 COUPLER. HF 2 COUPLER ON AND NEW HF 2 TRANSCEIVER ON- HF 1 TEST FAIL. REPLACED HF 2 COUPLER. NEW HF2 COUPLER ON AND NEW HF2 TRANSCEIVER ON- HF 1 TEST PASS. OPERATIONAL CHECKS OF ASSOCIATED TEST ON HF 1 AND HF 2 PASS. VERIFICATION FLT SATISFACTORY.
